# SDR NSVA201065

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,603 hours, 46,869 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE HYDRAULIC SYSTEM MALFUNCTIONED.  CREW DECLARED AN EMERGENCY.  FLIGHT LANDED SAFELY.  AIRCRAFT TUG TO THE GATE (DUTY OFFICER HAS NOTIFIED THE FAA).  ACFT TROUBLESHOT TO BACK FLAP ACTUATOR.
